# SDR FDEA201004231336

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK BS 360 - 480 LBL 25.  REMOVED DAMAGED SECTION FROM STA 360 - 480 LBL 25 IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792-7178 T6511 DIM: 136" IAW P - F SRM 53-10-2 FIG 7A.  INSTALLED NEW SEAT TRACK SECTION FROM STA 360 - 480 LBL 25 IAW SRM 51-30-2 & 53-10-5 FIG 1, REV 102.
